Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 84, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 21, 2013, 10:50 AM CDT for 4 counties in Iowa. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2013, 10:50 AM CDT (15:50 UTC)
- Expired
- Jun 21, 2013, 11:45 AM CDT
- In force
- 55 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cedar County, IA, Clinton County, IA, Johnson County, IA, Jones County, IA
The radar
The Quad Cities radar (KDVN), 36 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 10:51 AM CDT | TSTM WND GST 50 | Clarence, IA | ESTIMATED 40 TO 50 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 8:38 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 3.8 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1347 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
350
WUUS53 KDVN 211550
SVRDVN
IAC031-045-103-105-211645-
/O.NEW.KDVN.SV.W.0084.130621T1550Z-130621T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1050 AM CDT FRI JUN 21 2013
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CEDAR COUNTY IN EAST CENTRAL IOWA...
WESTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
NORTHEASTERN JOHNSON COUNTY IN EAST CENTRAL IOWA...
SOUTHEASTERN JONES COUNTY IN EAST CENTRAL IOWA...
* UNTIL 1145 AM CDT
* AT 1047 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STANWOOD...
AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLARENCE...OXFORD JUNCTION...LOWDEN...BENNETT...TORONTO...LOST
NATION...WHEATLAND...CALAMUS...WELTON...OXFORD MILLS AND BIG ROCK.
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 266 AND 270.
OTHER LOCATIONS AFFECTED INCLUDE CEDAR COUNTY FAIRGROUNDS...BENNETT
PARK...CEDAR BLUFF ACCESS...MASSILLON PARK...CEDAR VALLEY PARK AND
WALNUT GROVE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4196 9050 4177 9081 4177 9090 4172 9090
4162 9107 4178 9150 4205 9105
TIME...MOT...LOC 1550Z 288DEG 26KT 4188 9108
HAIL...1.00IN
WIND...60MPH
$$
122 follow-up statements
250
WWUS53 KDVN 211558
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1058 AM CDT FRI JUN 21 2013
IAC031-045-103-105-211645-
/O.CON.KDVN.SV.W.0084.000000T0000Z-130621T1645Z/
JOHNSON IA-CEDAR IA-CLINTON IA-JONES IA-
1058 AM CDT FRI JUN 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
JONES...WESTERN CLINTON...CEDAR AND NORTHEASTERN JOHNSON COUNTIES
UNTIL 1145 AM CDT...
AT 1056 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CLARENCE...AND MOVING EAST AT 30 TO 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED DOWNBURST AND TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OXFORD JUNCTION...BENNETT...LOWDEN...TORONTO...LOST NATION...
WHEATLAND...CALAMUS...WELTON...OXFORD MILLS AND BIG ROCK.
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 266 AND 270.
OTHER LOCATIONS AFFECTED INCLUDE CEDAR COUNTY FAIRGROUNDS...BENNETT
PARK...CEDAR BLUFF ACCESS...MASSILLON PARK...CEDAR VALLEY PARK AND
WALNUT GROVE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4196 9050 4177 9081 4177 9090 4172 9090
4162 9107 4178 9150 4205 9105
TIME...MOT...LOC 1558Z 283DEG 25KT 4189 9101
HAIL...<.75IN
WIND...60MPH
$$
12250
WWUS53 KDVN 211617
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1117 AM CDT FRI JUN 21 2013
IAC031-045-103-105-211627-
/O.CAN.KDVN.SV.W.0084.000000T0000Z-130621T1645Z/
JOHNSON IA-CEDAR IA-CLINTON IA-JONES IA-
1117 AM CDT FRI JUN 21 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JONES...WESTERN
CLINTON...CEDAR AND NORTHEASTERN JOHNSON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM THROUGH 1140 AM CDT.
LAT...LON 4196 9050 4177 9081 4177 9090 4172 9090
4162 9107 4178 9150 4205 9105
TIME...MOT...LOC 1617Z 283DEG 25KT 4186 9084
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:27 AM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Jun 21, 6:27 AM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 627 AM CDT FRI JUN 21 2013 .SYNOPSIS... ISSUED AT 315 AM CDT FRI JUN 21 2013 CONVECTIVE COMPLEX CURRENTLY STARTING TO DIVE SOUTHEASTWARD FROM JUST WEST OF MPX TOWARDS SOUTHEAST MINNESOTA. THIS PATH IS ALSO DEPICTED IN MSAS SURFACE DEWPOINTS AND THETA E GRADIENTS. OVER THE DVN CWA WARM SOUTH SOUTHEAST WINDS HAVE MAINLY KEPT TEMPS IN THE MIDDLE AND UPPER 70S AS OF 08Z...WITH DEWPOINTS IN THE 60S. ON RADAR...A LINE OF WIDELY SCATTERED SHOWERS WITH A FEW ISOLATED LIGHTNING STRIKES WERE FOUND ALONG AND EAST OF THE MISSISSIPPI RIVER. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 350 AM CDT FRI JUN 21 2013 MAIN FOCUS ON THE SHORT TERM IS WITH TRACKING MCS IN MINNESOTA SOUTHEASTWARD INTO/ACROSS PARTS OF THE DVN CWA. MODELS DO NOT HAVE A HANDLE ON THE ONGOING ACTIVITY TO THE NORTH...THUS CONCEPTUAL MODELS AND SHORT TERM FORECASTING TOOLS WERE HEAVILY RELIED UPON. BELIEVE MINNESOTA CONVECTIVE ACTIVITY WILL WORK INTO AND ACROSS THE NORTHERN PART OF THE CWA...MAINLY NORTH OF I80 THIS MORNING. EXITING AROUND MIDDAY. AT THIS TIME... IT SHOULD BE IN A DIMINISHING OR WEAKENING PHASE AS IT MOVES THROUGH. HOWEVER...CANNOT RULE OUT A MARGINALLY SEVERE STORM. THE SPC HAS THE ENTIRE OUTLOOK AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. TEMPERATURES WILL BE HELD DOWN INITIALLY DUE TO THE CONVECTION...BUT WILL MANAGE A LATE DAY RECOVERY...BUT NOT ENOUGH TO SPARK ADDITIONAL SHOWERS AND STORMS. STILL UNCERTAIN FOR AREAS NORTH OF HIGHWAY 30...CLOSER TO DEWPOINT GRADIENT...THUS LEFT A SLIGHT CHANCE IN THAT AREA THROUGH THE NIGHT. HIGHS TODAY WERE BUMPED UP A TAD WITH MID 80S NORTH TO LOW 90S SOUTH...AS WELL AS MINS TONIGHT /UPPER 60S AND LOWER 70S/. 14 .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 315 AM CDT FRI JUN 21 2013 MID SUMMER HEAT AND HUMIDITY INTO WEDNESDAY...THEN TURNING COOLER WITH BEST CHANCE OF THUNDERSTORMS THURSDAY. OVERVIEW...MODEL INITIALIZATION AND VERIFICATION AVERAGE WITH ALL SOLUTIONS POOR ON MINNESOTA MCS. LARGE SCALE FORCING AND KINEMATIC FIELDS LEAST WORST SOLUTIONS TEND TOWARD UKMET AND HI-RES ECMWF. DAYS 2 THROUGH 7 VERIFICATION AT 2 AM SUPPORTS A KINEMATIC FORCING OF A 60/40 MIX OF HI-RES ECMWF/UKMET WITH GFS. THIS SUGGESTS LITTLE OR NO CONVECTION SATURDAY THROUGH SUNDAY...THEN INCREASING LOW CHANCE OF CONVECTION INTO TUESDAY. PERSISTENCE SUPPORTS WITH LOW LEVEL THERMAL FIELDS TEMPERATURES 4-8 DEGREES ABOVE NORMAL INTO WEDNESDAY WITH FORCING PROFILES FAVORING LOW CHANCE POPS SUNDAY NIGHT INTO THURSDAY WITH POOR TO VERY POOR CONFIDENCE OF TIMING OF ANY STORMS THROUGH WEDNESDAY ATTM DUE TO PULSE NATURE OF CONVECTION UNTIL THE FRONT ARRIVES AND PASSES ON THURSDAY. SATURDAY AND SUNDAY...FAIR...VERY WARM TO HOT AND HUMID. HIGHS WITHIN 3 DEGREES EITHER SIDE OF 91F PER LOCAL TOOLS. NIGHTS MUGGY WITH LOWS...MOSTLY IN THE LOWER 70S WITH MODERATE SOUTH WINDS OF 10 TO 20 KTS WITH SOME GUSTS TO AROUND 25 MPH IN THE AFTERNOON HOURS. DEWPOINTS TO HOVER WITHIN FEW DEGREES OF 70F. SUNDAY NIGHT...LOW CHANCE OF CONVECTION SUGGESTED WITH ARRIVAL OF A WEAK UPPER DISTURBANCE THAT LATER SHIFTS WILL NEED TO MONITOR WITH MARGINAL RISK OF STRONG STORMS DUE TO MODERATE INSTABILITY WITH MLCAPE VALUES AROUND 2500 J/KG AND DECENT UPPER LEVEL DIFFLUENCE. MONDAY THROUGH WEDNESDAY...CONTINUED VERY WARM AND HUMID WITH LOW LEVEL THERMAL FIELDS SUPPORTIVE OF HIGHS 86-93F AND MINS MOSTLY IN THE LOWER 70S EXCEPT MID/UPPER 60S WITH ANY COOL POOLS DUE TO NOCTURNAL CONVECTION. FORCING PROFILES AND INSTABILITY SUGGESTS CONVECTION MOSTLY LATE PM INTO AM HOURS WITH STRONG TO ISOLATED LOW END PULSE SEVERE POSSIBLE LATE PM INTO LATE EVENING HOURS. THURSDAY...COOLER WITH POPS TOO LOW MOSTLY DUE TO TIMING OF FRONTAL PASSAGE FOR LATER SHIFTS TO REASSESS. MAGNITUDE OF TIMING OF SHOULD BE BETTER CLARIFIED IN THE NEXT 12-24 HOURS. LOCAL TECHNIQUES SUGGEST THIS FRONT SHOULD BE A STRONGER AND PROBABLY A BIT COOLER TEMPS THAN ARE FORECASTED. THIS COOLER TREND SHOULD LAST INTO NEXT WEEKEND. NICHOLS && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 627 AM CDT FRI JUN 21 2013 SCATTERED THUNDERSTORMS ARE POSSIBLE THIS MORNING NEAR THE CID AND DBQ TERMINALS...POSSIBLY DIPPING INTO THE MLI AREA. SLIGHT THUNDERSTORM CHANCES WILL LINGER NEAR DBQ THROUGH THE NIGHT TONIGHT...BUT THE CHANCE IS TOO LOW TO INCLUDE IN TAFS. WINDS WILL REMAIN FROM THE SOUTH SOUTHEAST AT ABOUT 10 TO 15 KTS...WITH GUSTS BETWEEN 17 AND 23 KTS BETWEEN 15Z AND 00Z. CIGS WILL REMAIN ABOVE 6000 FT THROUGH THE PERIOD. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...14 SHORT TERM...14 LONG TERM...NICHOLS AVIATION...14
Hazardous weather outlook, Jun 21, 4:35 AM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 435 AM CDT FRI JUN 21 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-220900- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 435 AM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING AND POSSIBLY LASTING INTO THE AFTERNOON. THE AREAS THAT HAVE THE BEST CHANCES OF STORMS ARE NORTH OF I 80. SOME ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS MORNING ALONG AND NORTH OF HIGHWAY 30 WITH PRIMARILY DAMAGING WINDS OF AROUND 60 MPH AND TO A LESSER EXTENT QUARTER SIZED HAIL THE THREATS. THE STORM PREDICTION CENTER HAS THE ENTIRE OUTLOOK AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SUNDAY THROUGH THURSDAY...THERE IS A RISK OF THUNDERSTORMS. THE PULSE NATURE OF THE STORMS SUGGEST ANY STRONG TO SEVERE STORMS WOULD LIKELY OCCUR IN THE AFTERNOON AND EVENING HOURS AND WOULD BE ISOLATED IN COVERAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY TODAY NOT ANTICIPATED TONIGHT. 14/NICHOLS
In the hours before
Local storm report, Jun 21, 10:02 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1002 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HAIL MONTICELLO 42.24N 91.19W
06/21/2013 E0.50 INCH JONES IA LAW ENFORCEMENT
PEA TO DIMES.
0957 AM HAIL PARIS 42.23N 91.58W
06/21/2013 E0.25 INCH LINN IA PUBLIC
REPORT VIA NWS FACEBOOK.
&&
GROSSLocal storm report, Jun 21, 10:07 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1007 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM TSTM WND GST MONTICELLO MUNICIPAL AI 42.23N 91.17W
06/21/2013 M55.00 MPH JONES IA AWOS
&&
GROSSLocal storm report, Jun 21, 10:10 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1010 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 AM TSTM WND GST 3 E CEDAR RAPIDS 41.97N 91.61W
06/21/2013 E60 MPH LINN IA TRAINED SPOTTER
60 MPH PLUS WIND GUSTS
&&
DLFLocal storm report, Jun 21, 10:25 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1025 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM TSTM WND GST 1 SSE CEDAR RAPIDS 41.95N 91.66W
06/21/2013 E50 MPH LINN IA TRAINED SPOTTER
ALSO HEAVY RAIN. 0.50 INCHES IN 7 MINUTES.
&&
DLFLocal storm report, Jun 21, 10:38 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1038 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM HEAVY RAIN 1 SSE CEDAR RAPIDS 41.95N 91.66W
06/21/2013 M1.00 INCH LINN IA TRAINED SPOTTER
15 MINUTE RAINFALL.
&&
DLFLocal storm report, Jun 21, 10:48 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1048 AM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND GST 3 NNW PARIS 42.27N 91.60W
06/21/2013 M53 MPH LINN IA TRAINED SPOTTER
1045 AM TSTM WND GST STANWOOD 41.89N 91.15W
06/21/2013 E60 MPH CEDAR IA TRAINED SPOTTER
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:23 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more | 52 min |
| Jun 21, 8:41 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 49 min |
| Jun 21, 8:49 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 41 min |
| Jun 21, 8:54 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware, Jones, Linn | 66 min |
| Jun 21, 9:04 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Linn | 56 min |
| Jun 21, 9:20 AM CDT | Special Weather Statement | DVN | Buchanan, Delaware, Dubuque | 115 min |
| Jun 21, 9:42 AM CDT | Special Weather Statement | DVN | Benton, Linn | 93 min |
| Jun 21, 9:42 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Cedar, Delaware, Dubuque, Jackson, Johnson and 2 more | 63 min |
| Jun 21, 11:12 AM CDT | Special Weather Statement | DVN | Cedar, Linn | 108 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.